SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

Article citations

More>>

M. De Vos, B. E. Hayward, R. Charlton, G. R. Taylor, A. W. Glaser, S. Picton, T. R. Cole, E. R. Maher, C. M. McKeown, J. R. Mann, J. R. Yates, D. Baralle, J. Rankin, D. T. Bonthron and E. Sheridan, “PMS2 Mutations in Childhood Cancer,” Journal of the National Cancer Institute, Vol. 98, No. 5, 2006, pp. 358-361. doi:10.1093/jnci/djj073

has been cited by the following article: